| Model Number |
SMOOTHDRIVE |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evauated and the damage was too severe to identfify a root cause of the bearing failure.
Event or Problem Description
Customer sent product in for repair with note indicating a patient had been burned by the device during a procedure.The patient was treated at the dental office and did not require additional medical intervention.